Swollen, Puffy, Eyes from Botox - Permanent Damange over 3 Months Later. Any Suggestions? (photo)
- Asked by anonymous104
- 1 year ago
I had botox injections 13 weeks ago @ a botox recommended provider. Within a few days, I had puffy, swollen eyes and deep bags that were never there before.I took before pics & after ones of my disfigurement daily. 2nd opinion from surgeon (botox specialist) said he has seen this before. My orbicularis muscle is weakened allowing fat protrusions & decreased lymph drainage. He said this often persists after normal muscle function returns. I'm 28. Does anyone have any suggestions that could help?
Swollen, Puffy, Eyes from Botox - Permanent Damange over 3 Months Later. Any Suggestions?
Try Medrol dose pack. Otherwise ONLY more time will heal these issues. Like unto six months from injection time
Puffyness after botox
Botox will reduce muscle activity. The effect of botox lasts an average of 3 months depending on the number of units injected. I have seen the effect last lomger than 6 months in many cases. Some patients are very sensitive and will have a more dramatic effect. But the effect is always completely resolved. If you had more than 20 units injected or if you are very sensitive it may take much longer for botox to wear off.
Botox in lower lid
Botox in lower lid (preseptal orbicularis oculi) can lead to weakening of the muscle to the extent that fat starts showing. It is usually transient. Once the Botox wears off you should be back to where you were. I respectfully disagree with the other doctor that the fat protrusion will persist.
However this situation does point out to you that you have bags under eyes hidden well for now but down the road you will need lower lid blepharoplasty.
Disclaimer: This answer is not intended to give a medical opinion and does not substitute for medical advice. The information presented in this posting is for patients’ education only. As always, I encourage you to see your personal physician for further evaluation of your individual case.
Web reference: http://www.janjuafacialsurgery.com
Puffiness after botox
The puffiness and fullness after botox is an uncommon occurrence that I have seen only a few times. Botox typically lasts 3-4 months in most people. At this point, you are 13 weeks since your injection, which is just about the time Botox should last. This time range is an average and not an exact number, as it reflects the time that your muscle takes to overcome the effects of Botox. I would try to be patient a little longer, knowing that this should improve as the muscle regain its full functionality.
Your before and after pictures are not taken with same lighting and expression
You have not mentioned the areas that were treated with Botox. The function of Botox is to relax muscle and if you had bags under the eye,it may become more noticeable after the treatment. You will be back to pretreatment after a month .
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.